MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR CHPV INLIN/SG INTEGRAL CON; CHPV WITH SG

INTEGRA LIFESCIENCES SWITZERLAND SAR CHPV INLIN/SG INTEGRAL CON; CHPV WITH SG
Model Number 82-3842
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A physician reported a hakim valve (id 823842) was implanted via unknown-shunt on unknown date with unknown setting.Due to underdrainage the valve was removed and replaced on (b)(6) 2022.Based on information provided, it is unknown if the patient experienced any signs and symptoms due to underdrainage.
 
Additional Manufacturer Narrative
The hakim valve was returned for evaluation.Failure analysis - the valve was visually inspected; needle holes in the needle chamber were noted, and some biological debris floating in the needle chamber.The position of the cam when valve was received was 50mmh2o.The valve was hydrated.The catheter was irrigated, no occlusions noted.The valve was leak tested and only leaked from the needle hole in the needle chamber.The valve passed the test for programming, occlusion, reflux, siphon guard and pressure.No root cause could be determined as the technician could not confirm any under drainage with the valve at the time of investigation.The possible root cause for the issue reported by the customer, could be due to biological debris and protein build up interfering with the valve mechanism, at the time of investigation no under drainage issues were noted.

Brand Name
CHPV INLIN/SG INTEGRAL CON
Common Device Name
CHPV WITH SG
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key14633122
Report Number3013886523-2022-00256
Device Sequence Number6126199
Product Code JXG
UDI-Device Identifier10886704041856
UDI-Public(01)10886704041856(17)210430(10)CVFCVL
Combination Product (Y/N)N
PMA/510(K) Number
K053107
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model Number82-3842
Device Catalogue Number823842
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/23/2022
Supplement Date Received by Manufacturer06/28/2022
Initial Report FDA Received Date06/08/2022
Supplement Report FDA Received Date07/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/12/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown